# SDR DALA2016020301027

- Difficulty date: February 2, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE DENTS ON FWD CARGO LT FRAME UPPER FLANGE AT BS 660 BETWEEN STR 23L AND 25L.  DENTS NOT ALLOWED AND FOUND OUT OF LIMITS IAW SRM 53-00-07 ALLOWABLE DAMAGE 1.  REPAIRED THE FRAMEIAW SRM 53-00-07, REPAIR 5, FIG 201.
